MathSciNet Relay Station
MathSciNet bibliographic data
MR1715408 30C62
MacManus, Paul Catching sets with quasicircles. Rev. Mat. Iberoamericana 15 (1999), no. 2, 267–277.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement